Integral representations for binomial sums of chances of winning

Zhao Dong, Wenbo V. Li, Chunwei Song

Abstract


Addona, Wagon and Wilf (Ars Math. Contemp. 4 (1) (2011), 29-62) examined a problem about the winning chances in tossing unbalanced coins. Here we present some integral representations associated with such winning probabilities in a more general setting via using certain Fourier transform method. When our newly introduced parameters (r, d) are set to be (0, 1), one of our results reduces to the main formula in the above reference.


Keywords


Binomial sum, integral representation, probabilistic analysis, unbalanced coin

Full Text:

PDF ABSTRACTS (EN/SI)


ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications